Day I – 23rd of November 2017

Common Part for the FINTECH DIGITAL CONGRESS & INSURTECH DIGITAL CONGRESS

8:15 – 09:00 Registration of Participants


9:00 – 09:30 Inaugural Opening. Chairmans of the Board’s Speech
FinTech Digital Congress & InsurTech Digital Congress


9:30 – 10:00 Keynote Speaker FinTech


10:00 – 10:30 Keynote Speaker InsurTech


10:30 – 11:00 Debate
Is it time for the traditional financier's death? The future of this field.

  • Digitization as a catalytic role of change in the financial ecosystem
  • Landscapes of Fintech i Insurtech – comparison of the sectors in Poland and around the world
  • The HR Challenge of FinTech and InsurTech

11:00 – 11:40 Networking Break


FINTECH DIGITAL CONGRESS


Digital World – chances and dangers


11:40 – 11:55 Wystąpienie

We are celebrating creativity, but we don’t like changes and risks

11:55 – 12:25 Firechat with Representatives of neobank’s and payment institutions (2x 15min.)

Challenges for the industry
Personal data in neobanks

12:25 – 12:55 Case study – solutions connected to digital identity ( 15min.)

Will voice biometrics become standard for the field?

12:55 – 13:30 Debate

Topics:
  • New solutions of identification in the commercial world, eID, e-signatures and open APIs  - Digitization powering fintech
  • Cyber Security: growing dangers for the financial market- how can we defend ourselves from cyber-attacks?
  • Public services domain and their payments
  • The convergence phenomenon of various technologies
  • Seamless payments

Blockchain – lifeline of information exchange


13:30 – 14:10 Debate

Topics:
  • DLT? Blockchain? Smart Contracts? What is it really about?
  • Where are blockchain technologies already implemented?
  • The role of widely available software in blockchain.
  • Outside of finance – blockchain apart from finances

14:10 – 14:40 Speech – cryptocurrency and bitcoin market answer for upcoming changes in the law ( 15 min.)

Cryptocurrency Speech

14:40 – 15:10 Case study – blockchain technology implementation in bank institutions (2x 15 min.)


15:10 The end of Day 1. Lunch and networking

Day II – 24th of November 2017

FINTECH DIGITAL CONGRESS

8:15 – 9:00 Registration


9:00 – 9:15 Opening of the 2nd Day of the Congress


Foreign Market – CEE growth champions


Topics:
  • What is the chance for start-ups to survive and break through the ecosystem?
  •  What is the key fintech activities in CEE and what are the global indicators?
  • The potential of FinTech influence on rising markets
  • The focus of CEE countries on the niche markets of FinTech
  • Is it possible to identify the leader of FinTech from among Central and Eastern European countries?
  • Brexit Winners – who will benefit the most?

9:15 – 9:30 Presentation of the report about FinTech development abroad and comparison to the Polish market

Representative of financial audit company

9:30 – 9:45 Firechat with an EMEA market Representative (15min.)

How is fintech developing in Middle East? What is the Middle East thinking about fintechs in Europe?

9:45 – 10:20 2x Case Study How to create fintechs?

  • Case 1 (15 min)
  • Case 2 (20 min)

10:20 – 10:35 Presentation

A broad view – comparing the development and functioning of the financial industry in CEE

FinTech Regulations


10:35 – 10:50 Firechat with KNF Representative (20min.)


10:50 – 11:05 Speech (15min.)

Lawyer's office Representative

11:05 – 11:25 Speech FCA (20min.)


11:25 – 11:40 Presentation

Polish regulatory sandbox

11:40 – 11:55 Case study

Durable medium as an answer for FinTech’s regulatory challenges

11:55 – 12:10 Pitch RegTech


12:10 – 12:20 Q&A


12:20 – 12:50 Networking break


AI & Big Data & Machine Learning


12:50 – 13:10 Cases sudies

Adventures with Artificial Intelligence – holistic view(20 min)

13:10 – 13:25 Case study in financial sector


13:25 – 13:55 Debate

Topics:
  • Where can AI and “User Experience” meet? – using processes to identify bottlenecks, enhancing productivity and customer satisfaction.
  • Human factor - customer centricity – how to humanize technology?
  • The increasing role of using machines in risk assessment and frauds.
  • Are biometrics a new trend for FinTech consument? Will it settle in finance? How fast?
  • Credit Scores based on Machine Learning and Big Data
  • AI with client-bank sales – Are AI solutions mature enough to bring the expected benefits?
  • Client - bank -> How to use AI & Big Data to fill the gaps?

Big money flow – fintech’s transaction


13:55 – 14:25 Presentations:: New possibilities for financial transfers (2x15min)

Single Euro Payments Area

14:25 – 14:40 Pitch (15 min.)

The customers of the future

14:40 – 14:55 Firechat

The change of fundraising models

14:55 – 15:35 Debate

  • Complicated the legal service of a transaction
  • Transaction trends and post-transaction look
  • ICO – when and where is it used? Gathering ICO through blockchain by the example of gaming
  • Disruptive venture capital

15:35 End of the Congress